# SDR UIEA2021091302013

- Difficulty date: September 12, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N418MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32840
- Engine: Ge CF680C2B5F
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Pressure Switch
- Condition: Failed
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C, D, O

## Discrepancy

(70KTS) LOW SPEED REJECTED T/O DUE TO " ENG 3 T/R EICAS PLUS STATUS MSG. BRAKE TEMS MAX WAS 2 IN( PLF SHOWS MSG 78403. PRESSIRE SWITCH FAIL TRF TO DMI 153434 PER MEL 78-31-01A CAC DUE 22SEP21. BRAKE TEMP ALL NORMAL. T/R #3 DEACTIVATED PER MEL 78-31-01A MCC; TIM TI 2006JT. )
